Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 146, Number 2, Pages 299–310 (Mi tmf2036)  

This article is cited in 1 scientific paper (total in 1 paper)

Ring-Shaped Functions and Wigner $6j$-Symbols

L. G. Mardoyanab

a Yerevan State University
b Joint Institute for Nuclear Research

Abstract: We obtain an explicit expression for the ring-shaped matrix relating the ring-shaped functions corresponding to different values of an axiality parameter and find the relation between this matrix and the Wigner $6j$-symbols. We investigate the motion of a quantum particle in a ring-shaped model with a zero “bare” potential and find bases factored in spherical and cylindrical coordinates for this model. We derive a formula generalizing the Rayleigh expansion for a plane wave in terms of spherical waves in a ring-shaped model.

Keywords: ring-shaped potential, ring-shaped functions, interbasis expansions, Wigner $6j$-symbols, Rayleigh expansion

DOI: https://doi.org/10.4213/tmf2036

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 146:2, 248–258

Bibliographic databases:

Received: 29.03.2005

Citation: L. G. Mardoyan, “Ring-Shaped Functions and Wigner $6j$-Symbols”, TMF, 146:2 (2006), 299–310; Theoret. and Math. Phys., 146:2 (2006), 248–258

Citation in format AMSBIB
\Bibitem{Mar06}
\by L.~G.~Mardoyan
\paper Ring-Shaped Functions and Wigner $6j$-Symbols
\jour TMF
\yr 2006
\vol 146
\issue 2
\pages 299--310
\mathnet{http://mi.mathnet.ru/tmf2036}
\crossref{https://doi.org/10.4213/tmf2036}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2243131}
\zmath{https://zbmath.org/?q=an:1177.33028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...146..248M}
\elib{https://elibrary.ru/item.asp?id=9213651}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 146
\issue 2
\pages 248--258
\crossref{https://doi.org/10.1007/s11232-006-0021-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236080100006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-32544431551}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2036
  • https://doi.org/10.4213/tmf2036
  • http://mi.mathnet.ru/eng/tmf/v146/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rampho G.J., “Lagrange-Mesh Solution of the Schrodinger Equation in Generalized Spherical Coordinates”, J. Phys. Commun., 2:3 (2018), UNSP 035037  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:301
    Full text:121
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021